MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0-J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.One of the sizing wings of the zephyr 4.0-j endobronchial delivery catheter came off while deploying a zephyr 4.0 valve into the apical segment of the right upper lobe (rul).The detached sizing wing became stuck next to the valve in the airway, and the physician was unable to retrieve the sizing wing with rat tooth graspers.The valve was explanted in order to retrieve the detached sizing wing which was successfully removed.Afterwards, another zephyr 4.0 valve was successfully implanted as a replacement.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city, ca
MDR Report Key9707222
Report Number3007797756-2020-00032
Device Sequence Number3675745
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)504477V50(17)210801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberZEPHYR 4.0-J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number504477-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;